# SDR SWAA070213

- Difficulty date: January 15, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 73,484 hours, 49,684 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT HORIZONTAL STAB UPPER SKIN CORRODED AT REAR SPAR STA 198.  REMOVED AND REPLACED HORIZONTAL STAB PER MM.
